0
We're unable to sign you in at this time. Please try again in a few minutes.
Retry
We were able to sign you in, but your subscription(s) could not be found. Please try again in a few minutes.
Retry
There may be a problem with your account. Please contact the AMA Service Center to resolve this issue.
Contact the AMA Service Center:
Telephone: 1 (800) 262-2350 or 1 (312) 670-7827  *   Email: subscriptions@jamanetwork.com
Error Message ......
RSS Email Alerts
Please Wait... Processing your request... Please Wait.

Special Feature |  FREE
Arch Pediatr Adolesc Med. 2012;166(4):378-379. doi:10.1001/archpediatrics.2011.875b.

Special Feature |  FREE
Arch Pediatr Adolesc Med. 2008;162(10):990. doi:10.1001/archpedi.162.10.990.

Sign in

Create a free personal account to sign up for alerts, share articles, and more.

Purchase Options

• Subscribe to the journal
From The JAMA Network
JAMA Dermatology
Invited Commentary  | 
Methotrexate-Induced Liver Toxicity:  Replacing the Liver Biopsy
Bruce E. Strober, MD, PhD
JAMA Dermatology
Original Investigation  | 
The Use of Transient Elastography and FibroTest for Monitoring Hepatotoxicity in Patients Receiving Methotrexate for Psoriasis
Maeve Lynch, MB, BCh, BAO, MRCPI; Eleanor Higgins, MB, BCh, BAO, MRCPI; P. Aiden McCormick, MD, FRCPI; et al.
JAMA Otolaryngology–Head & Neck Surgery
Case Report/Case Series  | 
Chronic Granulomatous Otitis Externa as an Initial Presentation of Cutaneous Crohn Disease
Eileen M. Raynor, MD
JAMA Dermatology
Invited Commentary  | 
Psoriasis Provoked or Exacerbated by Medications:  Identifying Culprit Drugs
April W. Armstrong, MD, MPH